| Model Number |
CNA0T4 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, tucking failure occurred during setting.The surgery was completed after replacing the product with another one.Additional information has been requested.